# SDR A6WA9900059

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 3432 · Glide Slope System
- Part: Bracket
- Condition: Cracked
- Location: Gs Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GLIDESLOPE ANTENNA BRACKET IS CRACKED.  REPLACED ANTENNA BRACKET.  (X)
